# SDR ASAA9910106

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FOUND AFT CARGO PIT STR 27L CORRODED FROM BS 947 TO BS 987.  REPAIRED PER SRM 53-10-2, FIG 9.  (X)
